I started on 50mg Actavis a few weeks ago but was getting palpitations after 3 weeks so I stopped altogether. Could be due to ferritin level at 5, which I have now managed to get up to 14 and still taking iron tablets. B12 also below range, so I've been taking supplements for that. Started some herbal tablets for thyroid recently which have been giving me tons of energy, but don't seem to be losing weight. So, now I've started back on 25mg a day, which is a different brand (Wockhardt). I went to the GP today and asked her for some more of the 25mg, been on them for 2 days, she prescribed me the Actavis again and said I can break them in half. Why would she do that? Is it a cost issue? Even the pharmacist couldn't understand it and said they are not easy to break. This GP originally prescribed the Actavis for me a few months ago, a locum then prescribed me the lower dose when I started experiencing palps, so I had both in stock at home. I see the Wockhardt contains sucrose as well as lactose. I'm confused and not sure what to do now. Any advice on brands? Do they all contain lactose and sucrose? Am I better off sticking with Wockhardt ( started 2 days ago) or breaking the Actavis in half. I'm reluctant to mix brands too much after being on one for a while. I have an appointment with the other GP anyway next week so can ask her to prescribe the Wockhardt if I think appropriate.
Last edited by Rambler16
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.